Expand icon Search icon File icon file Download

Items where Author is "Hu, Junlei"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Asimit, Alexandru V and Gao, Tao and Hu, Junlei and Kim, Eun-Seok (2018) Optimal Risk Transfer: A Numerical Optimization Approach. North American Actuarial Journal, 22 (3). pp. 341-364. DOI https://doi.org/10.1080/10920277.2017.1421472

Asimit, Alexandru V and Bignozzi, Valeria and Cheung, Ka Chun and Hu, Junlei and Kim, Eun-Seok (2017) Robust and Pareto optimality of insurance contracts. European Journal of Operational Research, 262 (2). pp. 720-732. DOI https://doi.org/10.1016/j.ejor.2017.04.029

Asimit, Alexandru V and Chi, Yichun and Hu, Junlei (2015) Optimal non-life reinsurance under Solvency II Regime. Insurance: Mathematics and Economics, 65. pp. 227-237. DOI https://doi.org/10.1016/j.insmatheco.2015.09.006

This list was generated on Mon Jan 30 08:22:47 2023 GMT.